# SDR 20000605SH007

- Difficulty date: January 22, 2000
- Submitted: June 5, 2000
- Operation: General aviation
- Aircraft: N104LN
- Make and model: Snias AS350B3
- Aircraft serial: 3134
- System (JASC): 6720 · Tail Rotor Control System
- Part: Rod
- Part number: 350A33214501
- Condition: Worn
- Location: Pitch Control
- Part time: 488 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITCH CONTROL ROD WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
